File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Fixed-order robust H∞filter design for Markovian jump systems with uncertain switching probabilities

TitleFixed-order robust H∞filter design for Markovian jump systems with uncertain switching probabilities
Authors
KeywordsH∞ filtering
Linear matrix inequalities (LMIs)
Markovian parameters
Robust filtering
Issue Date2006
PublisherIEEE.
Citation
Ieee Transactions On Signal Processing, 2006, v. 54 n. 4, p. 1421-1430 How to Cite?
AbstractThis paper discusses the fixed-order robust H∞ filtering problem for a class of Markovian jump linear systems with uncertain switching probabilities. The uncertainties under consideration are assumed to be norm-bounded in the system matrices and to be element wise bounded in the mode transition rate matrix, respectively. First, a criterion based on linear matrix inequalities is provided for testing the H∞ filtering level of a filter over all the admissible uncertainties. Then, a sufficient condition for the existence of the fixed-order robust H∞ filters is established in terms of the solvability of a set of linear matrix inequalities with equality constraints. To determine the filter, a globally convergent algorithm involving convex optimization is suggested. Finally, a numerical example is used to illustrate that the developed theory is more effective than the existing results. © 2006 IEEE.
Persistent Identifierhttp://hdl.handle.net/10722/44928
ISSN
2015 Impact Factor: 2.624
2015 SCImago Journal Rankings: 2.004
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorXiong, Jen_HK
dc.contributor.authorLam, Jen_HK
dc.date.accessioned2007-10-30T06:13:39Z-
dc.date.available2007-10-30T06:13:39Z-
dc.date.issued2006en_HK
dc.identifier.citationIeee Transactions On Signal Processing, 2006, v. 54 n. 4, p. 1421-1430en_HK
dc.identifier.issn1053-587Xen_HK
dc.identifier.urihttp://hdl.handle.net/10722/44928-
dc.description.abstractThis paper discusses the fixed-order robust H∞ filtering problem for a class of Markovian jump linear systems with uncertain switching probabilities. The uncertainties under consideration are assumed to be norm-bounded in the system matrices and to be element wise bounded in the mode transition rate matrix, respectively. First, a criterion based on linear matrix inequalities is provided for testing the H∞ filtering level of a filter over all the admissible uncertainties. Then, a sufficient condition for the existence of the fixed-order robust H∞ filters is established in terms of the solvability of a set of linear matrix inequalities with equality constraints. To determine the filter, a globally convergent algorithm involving convex optimization is suggested. Finally, a numerical example is used to illustrate that the developed theory is more effective than the existing results. © 2006 IEEE.en_HK
dc.format.extent416164 bytes-
dc.format.extent10566 bytes-
dc.format.mimetypeapplication/pdf-
dc.format.mimetypetext/plain-
dc.languageengen_HK
dc.publisherIEEE.en_HK
dc.relation.ispartofIEEE Transactions on Signal Processingen_HK
dc.rights©2006 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.en_HK
dc.rightsCreative Commons: Attribution 3.0 Hong Kong License-
dc.subjectH∞ filteringen_HK
dc.subjectLinear matrix inequalities (LMIs)en_HK
dc.subjectMarkovian parametersen_HK
dc.subjectRobust filteringen_HK
dc.titleFixed-order robust H∞filter design for Markovian jump systems with uncertain switching probabilitiesen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=1053-587X&volume=54&issue=4&spage=1421&epage=1430&date=2006&atitle=Fixed-order+robust+H∞+filter+design+for+Markovian+jump+systems+with+uncertain+switching+probabilitiesen_HK
dc.identifier.emailLam, J:james.lam@hku.hken_HK
dc.identifier.authorityLam, J=rp00133en_HK
dc.description.naturepublished_or_final_versionen_HK
dc.identifier.doi10.1109/TSP.2006.871880en_HK
dc.identifier.scopuseid_2-s2.0-33645317106en_HK
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-33645317106&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume54en_HK
dc.identifier.issue4en_HK
dc.identifier.spage1421en_HK
dc.identifier.epage1430en_HK
dc.identifier.isiWOS:000236394800021-
dc.publisher.placeUnited Statesen_HK
dc.identifier.scopusauthoridXiong, J=8546678700en_HK
dc.identifier.scopusauthoridLam, J=7201973414en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats